# SDR DALA2016022601838

- Difficulty date: February 29, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 96,873 hours, 40,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SECTIONS 43 & 46, SKIN, LAP JOINTS, CORROSION.  RESTRICTION 5. PERFORMED REPETITIVE GVI OF BLEND LOCATIONS, IAW ERA 477391-14, REV C. ALL LOCATIONS GOOD. PROTECTIVE COATING INTACT. PERFORMED LFEC INSPECTION IAW ERA 477391-14, REV C, NO DEFECTS NOTED.
